Center for nonlinear phenomena and complex systems, Université Libre de Bruxelles, C.P. 231 Campus Plaine, B-1050 Bruxelles
Brownian motion in fluctuating periodic potentials
Version of Record online: 1 JUN 2011
Copyright © 1998 WILEY-VCH Verlag GmbH & Co. KGaA
Annalen der Physik
Volume 7, Issue 1, pages 9–23, January 1998
How to Cite
Abad, E. and Mielke, A. (1998), Brownian motion in fluctuating periodic potentials. Ann. Phys., 7: 9–23. doi: 10.1002/andp.2060070103
- Issue online: 1 JUN 2011
- Version of Record online: 1 JUN 2011
- Manuscript Accepted: 4 MAR 1998
- Manuscript Received: 4 FEB 1998
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!